# SDR SWIA200211450

- Difficulty date: November 8, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 27,844 hours, 36,468 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DISTINCT BUMP OR GRAB FELT IN LT RUDDER WHEN LEFT RUDDER IS PRESSED.  REMOVED AND REPLACED RUDDER AUTOPILOT SERVO IAW MM 22-10-05.  SYSTEM TESTS GOOD.
